# SDR UIEA2019012903049

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 90,832 hours, 23,250 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL 3 COMPARTMENT INOP LIGHTS ILLUMINATED  ( CYCLED SYSTEM  OPS CHECKED IAW AMM 21-61-00 NO DEFECTS NOTED AT THIS TIME  )
